# SDR GJOR323E

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4046A
- Make and model: Robsin R22BETA
- Aircraft serial: 1676
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: A0061
- Condition: Making Metal
- Location: M/R Gearbox
- Part time: 1,707 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A TRAINING FLIGHT, PILOT NOTIFIED MAINT OF A STRANGE NOISE THAT APPEARED TO BE EMANATING FROM THE DRIVE SYSTEM.  AFTER A VISUAL OF THE MAIN AND TAIL ROTOR DRIVE SYSTEMS, A MAINT GROUND RUN WAS PERFORMED.  MAINT CONFIRMED A MEDIUM TO LOW FREQUENCY NOISE RELATED TO THE A006-1 MAIN GEARBOX.  THE MAIN GEARBOX CHIP DETECTOR WAS REMOVED AND FOUND COVERED WITH FERROUS.  (X)
